sexologist-icon
Withdrawal or implantation bleeding
Had an i pill on 15th July because a condom broke and I was very close to my fertile period. I've taken i pills before but never experienced withdrawal bleeding, right now it's been a week and I'm experiencing slight spotting and a lot of cramps, on leg and stomach and a little bit on my lower back. The cramps feel like my periods but I usually have heavy bleeding. I would love some advice right now. I'm a little scared because I'm unclear about the laws of abortion for unmarried women.
60 Views v

Answers (0)

Like the answers? Consult privately with the doctor of your choice

Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.